MathSciNet Relay Station
MathSciNet bibliographic data
MR146072 (26 #3598) 02.70
Yates, C. E. M. Recursively enumerable sets and retracing functions. Z. Math. Logik Grundlagen Math. 8 1962 331–345.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement